ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in
 

Contacts

Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54
E-mail: rio@smath.ru

 

 

 

яндекс.ћетрика

Dear authors!
Submission of all materials is carried out only electronically through Online Submission System in personal account.
DOI: 10.23671/VNC.2012.14.11005

About Green's function of a parabolic problem on a graph

Kulaev R. Ch.
Vladikavkaz Mathematical Journal 2012. Vol. 14. Issue 4.
Abstract:
The work is devoted to Green's function of the mixed boundary problem for equation of parabolic type on geometrical graph. Existence, continuity and positivity of Green's function are studied.
Keywords: boundary problem on a graph, Green's function, parabolic equation, geometrical graph
Language: Russian Download the full text  
For citation: Kulaev R. Ch. About Green's function of a parabolic problem on a graph. Vladikavkazskij matematicheskij zhurnal [Vladikavkaz Math. J.], 2012, vol. 14, no. 4, pp.32-40. DOI 10.23671/VNC.2012.14.11005


← Contents of issue
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Latest issue | All issues | Rules for authors | Online submission systemТs guidelines | Submit manuscript |  
© 1999-2023 ёжный математический институт